# SDR MWEA98619

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER TAXING IN TO GATE RAMP EMPLOYEES NOTICED BAD FUMES UPON OPENING FOWARD PIT DOOR PAX DEPLANED.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC BRAKE PRESSURE TRANSMITER SUPPLY LINE.
